Can Birth Control Make Me Vomit
Vomiting While Taking Birth Control Pills. Below are the instructions on missed doses for your birth control (due to vomiting within 4 hours): Take another active pill as soon as you can. Then, take your next pill at your regular time. This means you will be taking 2 pills in 1 day (i.e. the dose you vomited and the "make-up" dose).
When it comes to nausea, the likely culprit is estrogen: increased estrogen levels can irritate the stomach, producing the uncomfortable feelings of nausea some people on birth control experience. If you’re taking birth control pills , nausea may begin anywhere from a few minutes to a couple of hours after you take your pill as the hormones get absorbed into your bloodstream. Why do I feel nauseous? Birth control pumps synthetic versions of the hormones estrogen and progestin into your body to prevent ovulation. Sometimes, the hormones themselves can cause discomfort...